Limit distributions of characteristics of exceeding a level by a Gaussian field
Matematičeskie zametki, Tome 41 (1987) no. 4, pp. 608-618
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1987_41_4_a19,
author = {N. N. Leonenko},
title = {Limit distributions of characteristics of exceeding a~level by {a~Gaussian} field},
journal = {Matemati\v{c}eskie zametki},
pages = {608--618},
year = {1987},
volume = {41},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1987_41_4_a19/}
}
N. N. Leonenko. Limit distributions of characteristics of exceeding a level by a Gaussian field. Matematičeskie zametki, Tome 41 (1987) no. 4, pp. 608-618. http://geodesic.mathdoc.fr/item/MZM_1987_41_4_a19/